<  Back to the Polytechnique Montréal portal

Items where Author is "Xiong, J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Number of items: 2.

Audet, C., Hansen, P., Messine, F., & Xiong, J. (2002). The largest small octagon. Journal of Combinatorial Theory, Series A, 98(1), 46-59. External link

Hansen, P., Jaumard, B., & Xiong, J. (1994). Cord-slope form of Taylor's expansion in univariate global optimization. Journal of Optimization Theory and Applications, 80(3), 441-464. External link

List generated on: Fri Jul 12 09:11:36 2024 EDT